Drug interactions between benazepril and metformin
Interactions between your drugs
Applies to: benazepril and metformin
Using benazepril together with metFORMIN may increase the effects of metFORMIN on lowering blood sugar. This could cause your blood sugar levels to get too low. Signs of low blood sugar include headache, hunger, weakness, dizziness, drowsiness, nervousness, sweating, confusion, and tremor. Talk with your doctor before using benazepril together with metFORMIN. You may need a dose adjustment and you may need to check your blood sugar more often. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: benazepril
It is recommended that if you are taking benazepril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking benazepril, unless your doctor has told you to.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.